MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX66OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX66OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121936166
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.
 
Event or Problem Description
Ppf alleges loosening of cup, dislocation and fracture of component.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.Product complaint #: (b)(4).Investigation summary: we received a ppf alleging loosening of cup, dislocation and fracture of component.Doi: (b)(6) 2008; dor: none reported; right hip.The patient is bilateral.Please see (b)(4) for the left hip.Note: the ppf does not specify to which hip the aes are related.The patient had a revision of the left hip.It is likely that the reported events are related to the left hip.The medical records report no allegations of loosening or fracture pertaining the right hip, and there was no revision reported.No device associated with this report was received for examination.There is no known allegation against this product code/lot number combinations.A complaint database search and/or device manufacturing (dhr) review will not be performed, as it is not possible to identify related reports or identify related issues within a dhr when there is no known product allegation or adverse patient issue identified.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  after review of the legal records, there were no allegations or deficiency for the right hip and no revision.Thus, this report was created in error and it will be rejected.

Brand Name
PINN MAR +4 10D 36IDX66OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8304331
Report Number1818910-2019-83211
Device Sequence Number1663633
Product Code LPH
UDI-Device Identifier10603295014645
UDI-Public10603295014645
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121936166
Device Lot NumberAJ2FW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/01/2019
02/13/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date02/06/2019
02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;